Jump to content
CrazyBoards.org

Fetzima f'ing Angry


Recommended Posts

I've now been on Fetzima for 3 weeks after titrating off of effexor. My P-doc said the Fetzima would give me more energy but so far all it does it make me rageful and get terrible body shakes. My brain still feels like it has cotton in it. Not sure if this is a residual effect from getting off the effexor or another shit side effect from Fetzima. On top of this, I seem to be sleeping even more than when I was on the effexor and my depression is horrendous. Extreme anhedonia and over all not enjoying living.

I have a meeting with my p-doc tomorrow and not sure what to say except "I hate snri's, my brain doesn't work, should I even get on a different drug?". At this point I feel like calling it quits on the whole damn thing. 

 

Any thoughts or advice would be appreciated. 

 

-Crazycut

Link to comment
Share on other sites

Fetzima is an extremely potent norepinephrine reuptake inhibitor relative to any other SNRIs (or even many other NRIs!). As such, it tends to be a bit difficult to tolerate. It's the complete opposite of venlafaxine, which has a ratio of 30:1 as opposed to levomilnacipran's ridiculous 1:2 ratio (for comparison duloxetine is 10:1, desvenlafaxine is 10:1, and milnacipran is 1:1 - all ratios are defined as SERT:NET). So you went from one end of the spectrum to the other end. Kinda a tough transition.

What other ADs have you tried so far? There are a lot of other good options out there in the SSRI and atypical categories.

Edited by JustNuts
Link to comment
Share on other sites

That makes sense. Thank you. My p-doc has now taken me off Fetzima and put me on a low dose of Abilify. 

Honestly I feel like being on just Adderall is better than any SSRI for me. At least it helps me function through out the day. To answer your question I have been on SSRI's since I was like 10. Been on Lexapro, Prozac, Effexor, Zoloft, Wellbutrin. 

 

 

Link to comment
Share on other sites

On 6/10/2017 at 2:24 PM, Iceberg said:

Of u need a new type of ad remeron might kill some irritability ...maybe. I agree about adderall though 

 

Honestly now I just want off everything. I am not going to take abilify which is what my p-doc wants me on now. I took it twice and didn't like the effects. Plus I realised that I don't want to be on an anti-psychotic. I have ordered a bunch of herbs for experimentation. My post about it sometime. I think the pharma industry is pretty screwed up.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...